RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 29, Number 9  


The dependence of the rate of convergence of the method of discrete ordinates on the choice of the first node in the quadrature formula
A. Marshak
1267
A difference scheme for a singularly perturbed equation of parabolic type with discontinuous coefficients and concentrated factors
G. I. Shishkin
1277
The solution of one class of convolution-type integral equations
R. S. Vardanyan, N. B. Engibaryan
1291
The convergence of quadrature-difference methods for linear singular integrodifferential equations
A. I. Fedotov
1301
Numerical solution of a scattering problem of a potential field for a system of screens with symmetry
S. K. Dyomin, R. P. Tarasov
1308
On the asymptotic forms of the solution of a system of diffusion–sorption equations with small diffusion coefficients
A. V. Nesterov
1318
Analysis of interface dynamics in the quasistationary Stefan problem
V. V. Gafiychuk, I. A. Lubashevsky
1331
The solution of problems in elasticity theory by complete-system methods
E. I. Bespalova
1346
Study of gas-flow stability in nozzles and diffusers
A. G. Kuz'min
1354
Calculation of transonic flow past the after-part of a plane or axisymmetric body
S. A. Shcherbakov
1367
The substantiation of a scheme for the direct modelling of rarified gas flows
V. V. Nekrutkin, N. I. Tur
1380
Two-stage systems with nonfixed routes and resource constraints
I. N. Lushchakova, V. A. Strusevich
1393

Scientific communications
Regularization of criterial problems of the method of least squares
A. M. Levin
1408
Smoothing of input data in the solution of ill-posed problems
N. N. Pavlov
1413
The optimal effect of the method of tangents
G. N. Pleshakov
1418
Optimal stabilization of discrete non-linear objects of high order
D. D. Burev
1421
Representation of the lattice of optimal solutions in the problem of submodular function minimization
N. N. Pisaruk
1426
The accuracy of difference approximations and the regularization of optimal control problems for an elliptic equation with controls in the coefficients
F. V. Lubyshev
1431
Averaging of the system of equations of elasticity theory in a thin periodically inhomogeneous layer
M. V. Reztsov
1433
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020